Lancaster EPrints

Norms and ideals in radical convolution algebras

Bade, W. G. and Dales, H.G. (1981) Norms and ideals in radical convolution algebras. Journal of Functional Analysis, 41 (1). pp. 77-109. ISSN 0022-1236

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Functional Analysis
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67716
Deposited By: ep_importer_pure
Deposited On: 26 Nov 2013 10:54
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:18
Identification Number:

Actions (login required)

View Item